# SDR ASAA1048110

- Difficulty date: July 26, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 41,102 hours, 22,573 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C76602312A
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT I/B AFT CORNER DELAMINATED.  REMOVED DAMAGED SKIN, FABRICATED AND BONDED REPAIR DOUBLER.
